# SDR DXTA2013020505270

- Difficulty date: January 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 3,959 hours, 3,680 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 79015510
- Part serial: F26669
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,928 hours, 2,082 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AFTER NORMAL ENGINE START, NR 1 ENGINE SHUTDOWN ON ITS OWN.  BEFORE SECOND ENGINE START ATTEMPT,  EXECUTED SHUTDOWN AND START CHECKLIST, BUT THE NR 1 ENGINE N2 NEVER WENT ABOVE 41 PERCENT.  REMOVED DEFECTIVE LT FUEL CONTROL.  INSTALLED REPAIRED LT FUEL CONTROL. PERFORMED LT FUEL CONTROL RIGGING PROCEDURES AND ENG RUNS.  LEAK AND OPS CHECKS ARE GOOD. NO FURTHER DEFECTS NOTED.  ALL WORK PERFORMED IAW MM 73-20-02.
